Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 127 - 139

Bilinear Forms of Integrable Lattices Related to Toda and Lotka-Volterra Lattices

Authors
Ken-ichi Maruno, Wen-Xiu Ma
Corresponding Author
Ken-ichi Maruno
Received 31 May 2001, Revised 17 August 2001, Accepted 26 September 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.11How to use a DOI?
Abstract
Hirota's bilinear technique is applied to some integrable lattice systems related to the Bäcklund transformations of the 2DToda, Lotka-Volterra and relativistic LotkVolterra lattice systems, which include the modified Lotka-Volterra lattice system, the modified relativistic Lotka-Volterra lattice system, and the generalized BlaszaMarciniak lattice systems. Determinant solutions are constructed through the resuling bilinear forms, especially for the modified relativistic Lotka-Volterra lattice system and a two-dimensional Blaszak-Marciniak lattice system.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
127 - 139
Publication Date
2002/02/01
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ken-ichi Maruno
AU  - Wen-Xiu Ma
PY  - 2002
DA  - 2002/02/01
TI  - Bilinear Forms of Integrable Lattices Related to Toda and Lotka-Volterra Lattices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 127
EP  - 139
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.11
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.11
ID  - Maruno2002
ER  -